# SDR MALA000753

- Difficulty date: December 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON DURING FLIGHT.  SWITCH IS IN ARMED POSITION.  MAINTENANCE REPAIRED WIRING FROM COCKPIT TO FA PANEL.  ALL CHECKSGOOD.
